Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Anna C Nelson, William W Elliott Assistant Research Professor

Anna C Nelson

My field of research is mathematical biology, and I am primarily interested in questions related to aggregation in cellular physiology. In my research, I use computational tools, mathematical modeling, and analysis to gain insight on questions related to polymer formation in blood clotting and microtubule assembly in neurons. 

Contact Info:
Office Location:  
Office Phone:  (919) 660-2800
Email Address: send me a message
Web Page:  https://annacnelson.github.io

Teaching (Fall 2022):

  • BIOLOGY 218.01, BIOLOGICAL CLOCKS Synopsis
    Bio Sci 144, TuTh 03:30 PM-04:45 PM
    (also cross-listed as MATH 183.01)
Teaching (Spring 2023):

  • MATH 75.01, SPIRE FELLOWS STEM SKILLS Synopsis
    Reuben-Coo 129, W 05:15 PM-06:50 PM
  • MATH 577.01, MATHEMATICAL MODELING Synopsis
    Physics 235, MW 01:45 PM-03:00 PM
Education:

Ph.D.University of Utah2021
Keywords:

Biology--Mathematical models • Coagulation • Fibrinogen • Physiology--Mathematical models

Recent Publications

  1. Fogelson, AL; Nelson, AC; Zapata-Allegro, C; Keener, JP, DEVELOPMENT OF FIBRIN BRANCH STRUCTURE BEFORE AND AFTER GELATION., Siam Journal on Applied Mathematics, vol. 82 no. 1 (January, 2022), pp. 267-293, Society for Industrial & Applied Mathematics (SIAM) [doi]  [abs]
  2. Nelson, AC; Kelley, MA; Haynes, LM; Leiderman, K, Mathematical models of fibrin polymerization: past, present, and future, Current Opinion in Biomedical Engineering, vol. 20 (December, 2021), pp. 100350-100350, Elsevier BV [doi]  [abs]
  3. Nelson, AC; Keener, JP; Fogelson, AL, Kinetic model of two-monomer polymerization., Physical Review. E, vol. 101 no. 2-1 (February, 2020), pp. 022501 [doi]  [abs]
  4. Herlin, JL; Nelson, A; Scheepers, M, Using ciliate operations to construct chromosome phylogenies, Involve, a Journal of Mathematics, vol. 9 no. 1 (January, 2016), pp. 1-26, Mathematical Sciences Publishers [doi]

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320